Name: Dr.Furati, K. M. | Phone: 2123 | Off. Loc: 5-413 | Email: kmfurati@kfupm.edu.sa |
---|
Teaching assignment
# | Course | Section | Period | Location | Activity | Days |
---|---|---|---|---|---|---|
1 | MATH101 | 08 | 08:30AM | 63-129 | LEC | MW |
2 | MATH692 | 01 | 11:00AM | 4-238 | LEC | MW |
Office Hours (Phone: Office: )
Sunday | Monday | Tuesday | Wednesday | Thursday |
---|---|---|---|---|
|
09:00-09:50 |
10:00-11:50 12:15-01:00 |
09:00-09:50 |
|
Sno | Publications | Year | Status |
---|---|---|---|
[1] | K. M. Furati, M. Yousuf, and A. Q. M. Khaliq, "Fourth order methods for space fractional systems of reaction-diffusion equations with nonsmooth data," International Journal of Computer Mathematics, vol. 95, no. 6-7, pp. 1240-1256, Nov. 2018. | 2018 | Published |
[2] | O. S. Iyiola, E. O. Asante-Asamani, K. M. Furati, A. Q. M. Khaliq, and B. A. Wade, "Efficient time discretization scheme for nonlinear space fractional reaction-diffusion equations," International Journal of Computer Mathematics, 2018. Accepted. | 2018 | Accepted |
[3] | A. Q. M. Khaliq, T. A. Biala, S. S. Alzahrani, and K. M. Furati, "Linearly implicit predictor-corrector methods for space-fractional reaction-diffusion equations with non-smooth initial data," Computers & Mathematics with Applications, 2018. Accepted. | 2018 | Accepted |
[4] | M. M. Ahmad, K. M. Furati, and N. M. Tatar, "Asymptotic Behavior of Solutions for a Class of Fractional Integro-differential Equations," Mediterranean Journal of Mathematics, 2018. Accepted. | 2018 | Accepted |
[5] | M. M. Ahmad, K. M. Furati, and N. M. Tatar, "Boundedness and power-type decay of solutions for a class of generalized fractional Langevin equations," Arabian Journal of Mathematics, 2018. Accepted. | 2018 | Accepted |
[6] | A. M. Khaliq, X. Liang, and K. M. Furati, "A fourth-order implicit-explicit scheme for the space fractional nonlinear Schrodinger equations," Numerical Algorithms, vol. 75, pp. 147-172, May 2017. | 2017 | Published |
[7] | M. M. Ahmad, K. M. Furati, and N. M. Tatar, "Asymptotic power type behavior of solutions to a nonlinear fractional integro-differential equation," Electronic Journal of Differential Equations, vol. 2017, no. 134, pp. 1-16, May 2017. | 2017 | Published |
[8] | X. Liang, A. M. Khaliq, H. Bhatt, and K. M. Furati, "The locally extrapolated exponential splitting scheme for multi-dimensional nonlinear space-fractional Schrodinger equations," Numerical Algorithms, vol. 76, no. 4, pp. 939-958, Dec. 2017. | 2017 | Published |
[9] | M. Kassim, K. M. Furati, and N. M. Tatar, "Non-existence for fractionally damped fractional differential problems," Acta Mathematica Scientia, vol. 37B, no. 1, pp. 119-130, Jan. 2017. | 2017 | Published |
[10] | M. Kassim, K. M. Furati, and N. M. Tatar, "Nonexistence of Global Solutions for a Fractional Differential Problem," Journal of Computational and Applied Mathematics, vol. 314, pp. 61-68, Apr. 2017. | 2017 | Published |
[11] | Furati, K. M., O. S. Iyiola, and K. Mustapha, "An inverse source problem for a two-parameter anomalous diffusion with local time datum," Computers & Mathematics with Applications, vol. 73, pp. 1008-1015, Mar. 2017. | 2017 | Published |
[12] | M. M. Ahmad, K. M. Furati, and N. M. Tatar, "On the nonexistence of global solutions for a class of fractional integro-differential problem," Advances in Difference Equations, vol. 2017, no. 59, pp. 1-11, Feb. 2017. | 2017 | Published |
[13] | Mustapha, K. A., Abdallah, B. S., Furati, K. M., and Nour, M., "A discontinuous Galerkin method for time fractional diffusion equations with variable coefficients," Numerical Algorithms, vol. 73, no. 2, pp. 517-534, Oct. 2016. | 2016 | Published |
[14] | M. Kassim, K. M. Furati, and N. M. Tatar, "Asymptotic Behavior of Solutions to Nonlinear Fractional Differential Equations," Mathematical Modelling and Analysis, vol. 21, no. 5, pp. 610-629, Sep. 2016. | 2016 | Published |
[15] | M. Kassim, K. M. Furati, and N. M. Tatar, "Asymptotic behavior of solutions for a nonlinear initial value fractional differential problem," Electronic Journal of Differential Equations, vol. 2016, no. 291, pp. 1-14, Oct. 2016. | 2016 | Published |
[16] | Mustapha, K. A., B. S. Abdallah, and K. M. Furati, "A discontinuous Petrov-Galerkin method for time-fractional diffusion equations," SIAM Journal on Numerical Analysis, vol. 52, no. 5, pp. 2512-2529, 2014. | 2014 | Published |
[17] | Furati, K. M., O. S. Iyiola, and M. Kirane, "An inverse problem for a generalized fractional diffusion," Applied Mathematics and Computation, vol. 249, pp. 24-31, 2014. | 2014 | Published |
[18] | Furati, K. M., "A Cauchy-type problem involving a weighted fractional derivative in the space of integrable functions," Computers & Mathematics with Applications, vol. 66, pp. 883-891, 2013. | 2013 | Published |
[19] | Furati, K. M., "Bounds on the solution of a Cauchy-type problem involving a weighted sequential fractional derivative," Fractional Calculus & Applied Analysis, vol. 16, no. 1, pp. 171-188, 2013. | 2013 | Published |
[20] | Furati, K. M., M. Kassim, and N. M. Tatar, "Non-existence of global solutions for a differential equation involving Hilfer fractional derivative," Electronic Journal of Differential Equations, vol. 2013, no. 235, pp. 1-10, 2013. | 2013 | Published |
[21] | Asma Al-Jaser and K. M. Furati, "Inequalities for Integro-differential equations involving derivatives of order between zero and two," Applied Mathematics and Computation, vol. 221, pp. 535-546, 2013. | 2013 | Published |
[22] | M. Kassim, K. M. Furati, and N. M. Tatar, "On a differential equation involving Hilfer-Hadamard fractional derivative," Abstract and Applied Analysis, vol. 2012, pp. 1-17, 2012. | 2012 | Published |
[23] | Furati, K. M., "A Cauchy-type problem with a sequential fractional derivative in the space of continuous functions," Boundary Value Problems, vol. 2012, no. 58, pp. 1-14, 2012. | 2012 | Published |
[24] | Furati, K. M., M Kassim, and N. M. Tatar, "Existence and Uniqueness for a problem involving Hilfer fractional derivative," Computers & Mathematics with Applications, vol. 64, pp. 1616-1626, 2012. | 2012 | Published |
[25] | Furati, K. M., "A Cauchy-Type Problem Involving a Weighted Sequential Derivative," in IFAC Symposium on Fractional Differentiation and its Applications (FDA12), May 14--17, 2012, Hohai University, Nanjing, China, 2012. | 2012 | |
[26] | Furati, K. M., "A Fractional Differential Inequality with Application," Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 13, pp. 4330-4337, 2011. | 2011 | Published |
[27] | Al-Jaser and K. M. Furati, "Singular fractional integro-differential inequalities and applications," Journal of Inequalities and Applications, vol. 2011:110, 2011. | 2011 | Published |
[28] | M. A. El-Gebeily, K. M. Furati, and Donal O'Regan, "The Finite Element-Galerkin Method for Singular Self-Adjoint Differential Equations," Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 735-752, Jan. 2009. | 2009 | Published |
[29] | K. M. Furati and N.-e Tatar, "Inequalities for Fractional Differential Equations," Mathematical Inequalities & Applications, vol. 12, no. 2, pp. 279-293, 2009. | 2009 | Published |
[30] | M. A. El-Gebeily, K. M. Furati, Donal O'Regan, and Ravi Agarwal, "On the Approximation of Nonlinear Singular Self-Adjoint Second Order Boundary Value Problems," Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 360-372, Feb. 2009. | 2009 | Published |
[31] | K. M. Furati and M. Kirane, "Necessary Conditions for the Existence of Global Solutions to Systems of Fractional Differential Equations ," Fractional Calculus & Applied Analysis, vol. 11, no. 3, pp. 281-298, 2008. | 2008 | Published |
[32] | K. M. Furati and N.-e. Tatar, "Long time behavior for a nonlinear fractional model," Journal of Mathematical Analysis and Applications, vol. 332, pp. 441-454, 2007. | 2007 | Published |
[33] | Furati, K. M. and A. H. Siddiqi, "Wavelet Approximation of Safing Sensor Model," in Modern Mathematical Models, Methods and Algorithms for Real World Systems, A. H. Siddiqi, Iain S. Duff, and O. Christensen, Ed. New Delhi: Anamaya Publishers, 2007, pp. 60-79. | 2007 | Published |
[34] | K. M. Furati and N.-e. Tatar, "Some Fractional Differential Inequalities and their Applications," Mathematical Inequalities & Applications, vol. 9, no. 4, pp. 577-598, 2006. | 2006 | Published |
[35] | K. M. Furati and A. H. Siddiqi, "Mathematical Models and Algorithms for Type-II Superconductors," in Mathematical Models and Methods for Real World Systems, vol. 272, K. M. Furati, Zuhair Nashed, and Abul Hasan Siddiqi, Ed. Chapman & Hall/CRC, 2006, pp. 47-69. | 2006 | Published |
[36] | K. M. Furati, P. Manchanda, M. K. Ahmad, and A. H. Siddiqi, "Trends in Wavelet Application," in Mathematical Models and Methods for Real World Systems, vol. 272, K. M. Furati, Zuhair Nashed, and Abul Hasan Siddiqi, Ed. Chapman & Hall/CRC, 2006, pp. 125-177. | 2006 | Published |
[37] | K. M. Furati, Z. Nashed, and A. H. Siddiqi, Ed., Mathematical Models and Methods for Real World Systems, Vol. 272, Chapman & Hall/CRC, 2006. | 2006 | Published |
[38] | B. S. Attili, K. M. Furati, and M. I. Syam, "An efficient implicit Runge-Kutta method for second order systems," Applied Mathematics and Computation, vol. 178, no. 2, pp. 229-238, 2006. | 2006 | Published |
[39] | K. M. Furati, H. Z. Tawfiq, and A. H. Siddiqi, "Simulation and Visulization of Safing Sensor," American Journal of Applied Sciences, vol. 2, no. 8, pp. 1261-1265, 2005. | 2005 | Published |
[40] | K. M. Furati and Nasser-eddine Tatar, "Power-type estimates for a nonlinear fractional differential equation," Nonlinear Analysis: Theory, Methods & Applications, vol. 62, pp. 1025-1036, 2005. | 2005 | Published |
[41] | K. M. Furati and Nasser-eddine Tatar, "Behavior of solutions for a weighted Cauchy-type fractional differential problem," Journal of Fractional Calculus, vol. 28, pp. 23-42, 2005. | 2005 | Published |
[42] | K. M. Furati and A. H. Siddiqi, "Parallel Algorithms for Quazi-Variational Inequality Arising in Type-II Superconductivity Model," Numerical Functional Analysis and Optimization, vol. 26, no. 2, pp. 193-204, 2005. | 2005 | Published |
[43] | K. M. Furati and A. H. Siddiqi, "Fast Algorithm for the Bean Critical-State Model for Superconductivity," Numerical Functional Analysis and Optimization, vol. 26, no. 2, pp. 177-192, 2005. | 2005 | Published |
[44] | K. M. Furati and Nasser-eddine Tatar, "Uniform boundedness and stability for a viscoelastic problem," Applied Mathematics and Computation, vol. 167, pp. 1211-1220, 2005. | 2005 | Published |
[45] | K. M. Furati and Nasser-eddine Tatar, "An existence result for a nonlocal fractional differential problem," Journal of Fractional Calculus, vol. 26, pp. 43-51, 2004. | 2004 | Published |
[46] | K. M. Furati, M. Kirane, and Nasser-eddine Tatar, "Existence and asymptotic behavior for a convection problem," Nonlinear Analysis: Theory, Methods & Applications, vol. 59, no. 3, pp. 407-424, 2004. | 2004 | Published |
[47] | M. A. Gebeily and K. M. Furati, "Real Self-Adjoint Sturm-Liouville Problems," Applicable Analysis, vol. 83, no. 4, pp. 377-387, Apr. 2004. | 2004 | Published |
[48] | H.T. Banks, K. Ito, K. M. Furati, N.S. Luke, and C.J. Smith, "Acoustic attenuation employing variable wall admittance," Lecture Notes in Control and Information Sciences, vol. 286, pp. 15-26, 2003. | 2003 | Published |
[49] | K. M. Furati, "A model for simulating frequency conversion in nonlinear optical media," Journal of Computational Methods in Sciences and Engineering, vol. 3, no. 1, pp. 99-107, 2003. | 2003 | Published |
[50] | K. M. Furati and M. A. Gebeily, "Regular Approximation of Singular Second Order Differential Expressions," Journal of Mathematical Analysis and Applications, vol. 283, pp. 100-113, 2003. | 2003 | Published |
[51] | K. M. Furati and M. A. Gebeily, "A Higher Order Method for Nonlinear Singular Two-Point Boundary Value Problems," International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 5, pp. 257-269, 2002. | 2002 | Published |
[52] | H.T. Banks, D.G. Cole, K. M. Furati, K. Ito, and G.A. Pinter, "A computational model for sound field absorption by acoustic arrays," Journal of Intelligent Material Systems and Structures, vol. 13, no. 4, pp. 231-240, 2002. | 2002 | Published |
[53] | G. Daspit, C. Martin, J-H. Pyo, C. Smith, H. To, and K. M. Furati, "Model Development for Piezoelectric Polymer Unimorphs," In proceedings of the Smart Structures and Materials 2002: Modeling, Signal Processing, and Control, vol. 4693, 2002. [Series: Proceedings of SPIE] | 2002 | |
[54] | K. M. Furati, M. A. Alsunaidi, and H. M. Masoudi, "Simulation of beam propagation in second-order nonlinear optical media," Microwave and Optical Technology Letters, vol. 32, no. 4, pp. 312-316, 2002. | 2002 | Published |
[55] | K. M. Furati, M. A. Alsunaidi, and H. M. Masoudi, "An explicit finite difference scheme for wave propagation in nonlinear optical structures," Applied Mathematics Letters, vol. 14, no. 3, pp. 297-302, 2001. | 2001 | Published |
[56] | M. A. El-Gebeily and K. M. Furati, "A Shooting Method for Nonlinear Singular Boundary Value and Sturm-Liouville Problems," in Proceedings of the 16th IMACS World Congress, IMACS, Lausanne-Switzerland, 2000, pp. 21-25. | 2000 | |
[57] | M. A. El-Gebeily and K. M. Furati, "On the Completeness of the Set of Eigenvectors of a Certain Class of Self-Adjoint Finite Difference Operators," IMA Journal of Applied Mathematics, vol. 65, no. 1, pp. 29-43, 2000. | 2000 | Published |
[58] | K. M. Furati, "History effets on oil recovery efficiency," Journal of Petroleum Science and Engineering, vol. 19, pp. 295-308, 1998. | 1998 | Published |
[59] | K. M. Furati, "Effects of relative permeability history dependence on two-phase flow in porous media," Transport in Porous Media, vol. 28, pp. 181-203, 1997. | 1997 | Published |
[60] | K. M. Furati, "The solution of the Riemann problem for a hyperbolic system modeling polymer flooding with hysteresis," Journal of Mathematical Analysis and Applications, vol. 206, no. 1, pp. 205-233, 1997. | 1997 | Published |
[61] | K. M. Furati, "The Riemann problem for polymer flooding with hysteresis," In proceedings of the Proceedings of the Fifth International Conference on Hyperbolic Problems: Theory, Numerics and Applications, Stony Brook, NY, 1994, pp. 320-326, 1996. | 1996 | |
[62] | K. M. Furati, "A Hysteretic Polymer Flooding Model," Ph.D. dissertation, Duke University, 1995. | 1995 |
# | Title | PI/Coordinaor | Members | Sponsor | Grant | Ref # | S-Date | E-Date | Month | Status |
---|---|---|---|---|---|---|---|---|---|---|
1 | High order accurate numerical solutions for time fractional diffusion problems | K. A. Mustapha | K. M. Furati | SABIC | Fast Track | FT131001 | Dec 2013 | Dec 2014 | 12 | In Progress |
2 | On fractional inequalities | K. M. Furati | N. M. Tatar | SABIC | Fast Track | May 2008 | May 2009 | 12 | In Progress | |
3 | Standardized Mathematics Examination and Exam Bank in the Preparatory Year Math Program at KFUPM | H. S. Al-Attas | K. M. Furati A. S. Ibrahim M. H. Omar B Yushau S Omar | KFUPM-DAD | Academic Development | Altattas_002 | Feb 2008 | Aug 2009 | 18 | Completed |
4 | Approximation and Related Issues in Time Frequency Analysis (Gabor and Wave Packet Systems) | A. H. Siddiqi | K. M. Furati | KFUPM | Fast Track | FT/2005-03 | Sep 2005 | Feb 2007 | 18 | Completed |
5 | Approximating Singular ODEs by Nearby Regular Ones: Theoretical and Computational Issues | M. A. El-Gebeily | K. M. Furati H. Z. Tawfiq | KFUPM | Internal Research | MS/SINGULAR ODE/274 | 2005 | 2008 | 36 | In Progress |
6 | Posters in Mathematics | A. H. Bokhari | K. M. Furati F. Zaman | KFUPM | CS Innovation Grant Scheme | 2005/07 | Oct 2005 | Mar 2006 | 6 | Completed |
7 | Preparation of KFUPM Entrance Exam | W. S. Al-Sabah | K. M. Furati M. A. Al-Bar H. Z. Tawfiq A. M. Al-Shukri A. A. Al-Sunaidi S. I. Al-Quraishi K. Pearson, E. Combes A. A. Al-Arfaj | KFUPM-DAD | DAD/2004/02 | Oct 2004 | May 2005 | 8 | Completed | |
8 | Online Course Development for MATH260 | F. Zaman | I. A. Al-Salem A. H. Bokhari T. M. Mustafa H. Z. Tawfiq B. Yushau K. M. Furati | KFUPM-DAD | Online Course | DAD Online/2003/06 | May 2004 | Jan 2005 | 15 | Completed |
9 | Web-Based Information System for Academic Departments | K. M. Furati | S. Khan M. F. Ahmed M. Abdul Samad | KFUPM-DAD | DAD/2004/01 | Dec 2004 | Nov 2005 | 12 | Completed | |
10 | Fast Wavelet Algorithms for Simulating Safing Sensor | A. H. Siddiqi | K. M. Furati | KFUPM | Internal Research | MS/SAFING-SENSOR/234 | Feb 2002 | Jun 2004 | 24 | Completed |
11 | BAE-British Council Research Program – Summer 2009 | K. M. Furati | KFUPM | British Council Grant | 3 | Completed |
Course | Section | Semester | F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus |
---|---|---|---|
MATH101 | 08 | 182 | |
MATH692 | 01 | 182 | |
MATH101 | 44 | 181 | O1 E1 |
MATH472 | 01 | 181 | O1 F1 H1 |
MATH101 | 10 | 173 | |
MATH101 | 11 | 173 | |
MATH711 | 01 | 173 | |
MATH321 | 04 | 172 | |
MATH321 | 05 | 172 | |
MATH101 | 31 | 171 | Q1 Q2 Q3 |
MATH566 | 01 | 171 | F1 E1 H1 |
MATH101 | 04 | 163 |
Q1
Q2
Q3
(See section: 14 ) |
MATH101 | 14 | 163 |
(See section: 04 ) |
MATH101 | 18 | 162 | Q1 Q2 Q3 |
MATH513 | 01 | 162 | F1 E1 |
MATH101 | 07 | 161 | Q1 Q2 Q3 Q4 |
MATH431 | 01 | 161 | S1 F1 E1 |
MATH202 | 02 | 152 | Q1 Q2 Q3 Q4 Q5 |
MATH202 | 07 | 151 | Q1 Q2 Q3 Q4 |
MATH202 | 11 | 151 |
(See section: 07 ) |
MATH202 | 02 | 143 |
E1
F1
Q1
Q2
Q3
Q4
E2
(See section: 05 ) |
MATH202 | 03 | 143 |
(See section: 02 ) |
MATH202 | 01 | 142 | Q1 Q2 Q3 Q4 F1 |
MATH411 | 01 | 142 | F1 E1 E2 S1 |
MATH311 | 01 | 141 | F1 E1 E2 E3 S1 |
MATH202 | 02 | 133 | F1 E1 E2 S1 |
MATH202 | 03 | 133 |
(See section: 02 ) |
MATH202 | 12 | 131 | Q1 |
MATH599 | 01 | 122 | |
MATH699 | 01 | 122 | |
MATH692 | 01 | 121 | F1 S1 |
MATH565 | 01 | 102 | |
MATH695 | 01 | 102 | |
MATH590 | 01 | 101 | F1 E1 H1 S1 |
MATH690 | 01 | 101 | F1 E1 H1 S1 |
MATH514 | 01 | 092 | F1 E1 H1 S1 |
MATH101 | 21 | 091 | Q1 Q2 Q3 S1 |
MATH101 | 26 | 091 |
(See section: 21 ) |
MATH101 | 31 | 091 |
(See section: 21 ) |
MATH101 | 05 | 082 | Q1 Q2 Q3 |
MATH101 | 09 | 082 |
(See section: 05 ) |
MATH101 | 11 | 082 |
(See section: 05 ) |
MATH202 | 01 | 081 |
Q1
Q2
Q3
S1
(See section: 05 ) |
MATH568 | 01 | 081 | S1 |
MATH301 | 01 | 072 | F1 E1 E2 Q1 Q2 Q3 S1 O1 |
MATH301 | 02 | 072 |
(See section: 01 ) |
MATH202 | 01 | 071 | S1 E1 E2 Q1 Q2 Q3 F1 |
MATH513 | 01 | 071 | S1 E1 E2 F1 |
MATH202 | 01 | 063 | E1 E2 E3 S1 Q1 Q2 Q3 F1 |
MATH202 | 02 | 063 |
(See section: 01 ) |
MATH202 | 01 | 062 | S1 E1 E2 F1 Q1 Q2 Q3 Q4 |
MATH202 | 03 | 062 |
(See section: 01 ) |
MATH302 | 03 | 061 | F1 E1 E2 S1 |
MATH513 | 01 | 061 | F1 E1 O1 S1 |
MATH301 | 01 | 052 | S1 F1 E1 E2 Q1 Q2 Q3 Q4 O1 O2 |
MATH301 | 02 | 052 |
(See section: 01 ) |
MATH202 | 01 | 051 | S1 O1 F3 F1 F2 Q1 Q2 Q3 Q4 Q5 |
MATH202 | 03 | 051 |
(See section: 01 ) |
# | Title | View |
---|---|---|
1 | History Effects on Oil Recovery Efficiency: K. M. Furati, Dec 1996. | 213 |
2 | Effects of Relative Permeability History Dependence on Two-Phase Flow in Porous Media: K. M. Furati, Jul 1996. | 208 |
3 | The Solution of the Riemann Problem for a Hyperbolic System Modeling Polymer Flooding with Hysteresis: K. M. Furati, Dec 1995. | 196 |